MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT
Model Number 02.07.2004L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 6-jul-2020 lot 123023: (b)(4) items manufactured and released on 2-oct-2012.Expiration date: 31.08.2017.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any other similar reported event since 2016.Additional implant involved: gmk-primary 02.07.0310sf tibial insert std fixed size 3 / 10 mm (k090988) lot.113005.Batch review performed by medacta regulatory affairs department on 6-jul-2020: lot 113005: (b)(4) items manufactured and released on 31-oct-2011.Expiration date: 30.09.2016.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in after 7 years and 3 months after the primary surgery reporting pain due to an aseptic loosening of the femoral component and tibial tray.The surgeon revised the femoral component, tibial tray and poly.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10288183
Report Number3005180920-2020-00437
Device Sequence Number19066493
Product Code JWH
UDI-Device Identifier07630030820212
UDI-Public07630030820212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number02.07.2004L
Device Catalogue Number02.07.2004L
Device Lot Number123023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR